# SDR C77A20160401004

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 18,872 hours, 14,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE374400000
- Condition: Depleted
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE PRESS DEPLETED.  SPRING DAMAGE ON PNEUMATIC ASSEMBLY.  R & R DOOR PNEUMATIC ASSEMBLY IAW AMM 52-12-51.  SERVICE BOTTLE UNDER SAME REFERENCE.  OK FOR SERVICE.
